| Model Number |
SEV QUIK-FIL |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in 'agent % zero' error causing no output while in use.There was no patient injury.
Additional Manufacturer Narrative
A ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.No repair information available.Block a: patient information could not be obtained due to country privacy laws.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The cassette was replaced to resolve the issue.